Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 248, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 15, 2005, 2:02 PM CST for DeSoto County, Mississippi; Shelby County, Tennessee. It was in force for 28 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 2:02 PM CST (20:02 UTC)
- Expired
- Nov 15, 2005, 2:30 PM CST
- In force
- 28 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties DeSoto County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 36 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:15 PM CST | HAIL 0.75 | Downtown Memphis, TN | LOCATED NEAR BERCLAIR AND SUMMER AVE. |
| Nov 15, 2:15 PM CST | HAIL 0.75 | Memphis, MS | LOCATED NEAR BERCLAIR AND SUMMER AVE. |
| Nov 15, 2:20 PM CST | HAIL 0.75 | Downtown Memphis, TN | NEAR EAST HIGH SCHOOL |
| Nov 15, 2:20 PM CST | HAIL 0.75 | Memphis, MS | NEAR EAST HIGH SCHOOL |
| Nov 15, 2:22 PM CST | HAIL 1 | 1 E Downtown Memphis, TN | LOCATED NEAR PARKWAY AND LAUDERDALE STREETS |
| Nov 15, 2:22 PM CST | HAIL 1 | Downtown Memphis, TN | LOCATED IN MIDTOWN MEMPHIS |
| Nov 15, 2:22 PM CST | HAIL 1 | Memphis, MS | LOCATED IN MIDTOWN MEMPHIS |
| Nov 15, 2:22 PM CST | HAIL 1.75 | 1 E Downtown Memphis, TN | LOCATED NEAR PARKWAY AND LAUDERDALE STREETS |
| Nov 15, 2:22 PM CST | HAIL 1.75 | Downtown Memphis, TN | LOCATED NEAR PARKWAY AND LAUDERDALE STREETS |
| Nov 15, 2:22 PM CST | HAIL 1.75 | Memphis, MS | LOCATED NEAR PARKWAY AND LAUDERDALE STREETS |
| Nov 15, 2:29 PM CST | HAIL 1.75 | 2 E Downtown Memphis, TN | LOCATED NEAR SUMMER AND GRAHAM STREETS |
| Nov 15, 2:29 PM CST | HAIL 1.75 | Downtown Memphis, TN | LOCATED NEAR SUMMER AND GRAHAM STREETS |
| Nov 15, 2:29 PM CST | HAIL 1.75 | Memphis, MS | LOCATED NEAR SUMMER AND GRAHAM STREETS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 7:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 152002
SVRMEG
MSC033-TNC157-152030-
/O.NEW.KMEG.SV.W.0248.051115T2002Z-051115T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI
SHELBY COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 230 PM CST
* AT 159 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CORMORANT...OR ABOUT 12 MILES EAST OF HUGHES...AND MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALLS...
LYNCHBURG...SOUTHWEST MEMPHIS...WHITEHAVEN...DOWNTOWN MEMPHIS...
FRAYSER...ELLENDALE AND BARTLETT.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3504 9029 3485 9026 3516 8975 3533 8992
3511 9020
$$2 follow-up statements
000
WWUS54 KMEG 152014 RRA
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 PM CST TUE NOV 15 2005
MSC033-152024-
/O.CAN.KMEG.SV.W.0248.000000T0000Z-051115T2030Z/
DESOTO MS-
214 PM CST TUE NOV 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR DESOTO COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF DESOTO
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 PM.
LAT...LON 3507 9026 3497 9007 3516 8975 3533 8992
3511 9020
$$
TNC157-152030-
/O.CON.KMEG.SV.W.0248.000000T0000Z-051115T2030Z/
SHELBY TN-
214 PM CST TUE NOV 15 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR SHELBY COUNTY...
AT 212 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOUTHWEST MEMPHIS...OR ABOUT 8 MILES NORTHWEST OF HORN LAKE...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHAVEN...DOWNTOWN MEMPHIS...FRAYSER...ELLENDALE AND BARTLETT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3507 9026 3497 9007 3516 8975 3533 8992
3511 9020
$$000
WWUS54 KMEG 152025
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CST TUE NOV 15 2005
TNC157-152030-
/O.CON.KMEG.SV.W.0248.000000T0000Z-051115T2030Z/
SHELBY TN-
225 PM CST TUE NOV 15 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR SHELBY COUNTY...
AT 220 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM IN MIDTOWN MEMPHIS PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR DOWNTOWN MEMPHIS...OR ABOUT 9 MILES EAST OF
WEST MEMPHIS...MOVING NORTHEAST AT 50 MPH. THE STORM IS ALSO CAPABLE
OF PRODUCING DAMAGING WINDS OF 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRAYSER...ELLENDALE AND BARTLETT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3507 9026 3497 9007 3516 8975 3533 8992
3511 9020
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 1:54 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 15, 1:54 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005
.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.
TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&
.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.
MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.
WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.
THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&
.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.
SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 39 50 28 51 / 100 10 10 10
MKL 38 48 22 48 / 100 10 10 10
JBR 33 48 25 49 / 40 10 10 10
TUP 41 51 26 52 / 100 10 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNERHazardous weather outlook, Nov 15, 11:15 AM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1115 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1115 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-SOUTH TODAY. THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH. A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT ACROSS THE MID-SOUTH. MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER. THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM. SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID-SOUTH UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT. WAGNER
In the hours before
Local storm report, Nov 15, 1:15 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1259 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/15/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
&&
BLMLocal storm report, Nov 15, 1:21 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG JOINER 35.51N 90.15W
11/15/2005 MISSISSIPPI AR COUNTY OFFICIAL
0105 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
11/15/2005 LAWRENCE AR EMERGENCY MNGR
POWER LINES DOWN, WINDOWS BLOWN OUT
&&
BLMLocal storm report, Nov 15, 1:37 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 NE FRIENDSHIP 35.94N 89.20W
11/15/2005 CROCKETT TN FIRE DEPT/RESCUE
CARPORTS AND ROOFS DAMAGED
&&
BLMLocal storm report, Nov 15, 1:43 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FUNNEL CLOUD FRIENDSHIP 35.91N 89.24W
11/15/2005 CROCKETT TN TRAINED SPOTTER
2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE
&&
BLMLocal storm report, Nov 15, 1:46 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG TRENTON 35.97N 88.94W
11/15/2005 GIBSON TN EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON
&&
BLMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 5:00 AM CST | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 13 hr |
| Nov 15, 3:05 PM CST | Severe Thunderstorm Warning | MEG | Calhoun | 25 min |
| Nov 15, 3:59 PM CST | Severe Thunderstorm Warning | MEG | DeSoto | 31 min |
| Nov 15, 4:16 PM CST | Severe Thunderstorm Warning | MEG | Prentiss | 23 min |
| Nov 15, 4:32 PM CST | Tornado Warning | MEG | Lee | 13 min |
| Nov 15, 4:57 PM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 18 min |
| Nov 15, 11:46 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 29 min |
| Nov 15, 12:26 PM CST | Tornado Warning | MEG | Dyer, Lake | 34 min |
| Nov 15, 12:40 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 20 min |
| Nov 15, 12:45 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 30 min |
| Nov 15, 1:01 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 14 min |
| Nov 15, 1:09 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson | 36 min |
| Nov 15, 1:12 PM CST | Tornado Warning | MEG | Obion | 8 min |
| Nov 15, 1:44 PM CST | Tornado Warning | MEG | Gibson | 16 min |
| Nov 15, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 27 min |
| Nov 15, 2:06 PM CST | Tornado Warning | MEG | Weakley | 24 min |
| Nov 15, 2:09 PM CST | Tornado Warning | MEG | Haywood | 36 min |
| Nov 15, 2:20 PM CST | Tornado Warning | MEG | Crockett, Gibson | 25 min |
| Nov 15, 2:22 PM CST | Tornado Warning | MEG | Henry | 38 min |
| Nov 15, 2:28 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Nov 15, 2:36 PM CST | Tornado Warning | MEG | Madison | 24 min |
| Nov 15, 2:46 PM CST | Tornado Warning | MEG | Carroll | 44 min |
| Nov 15, 2:59 PM CST | Tornado Warning | MEG | Henry | 16 min |
| Nov 15, 3:02 PM CST | Tornado Warning | MEG | Madison | 13 min |
| Nov 15, 3:09 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Nov 15, 3:12 PM CST | Tornado Warning | MEG | Madison | 33 min |
| Nov 15, 3:28 PM CST | Tornado Warning | MEG | Carroll | 17 min |
| Nov 15, 3:34 PM CST | Severe Thunderstorm Warning | MEG | Fayette | 26 min |
| Nov 15, 3:44 PM CST | Tornado Warning | MEG | Madison | 31 min |
| Nov 15, 3:52 PM CST | Tornado Warning | MEG | Hardin | 23 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Henderson | 35 min |
| Nov 15, 4:19 PM CST | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Nov 15, 4:24 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 21 min |
| Nov 15, 4:36 PM CST | Severe Thunderstorm Warning | MEG | Madison | 24 min |
| Nov 15, 4:39 PM CST | Flash Flood Warning | MEG | Tipton | 2 hr |
| Nov 15, 4:43 PM CST | Flash Flood Warning | MEG | Madison | 2 hr |
| Nov 15, 4:45 PM CST | Tornado Warning | MEG | Chester, Madison | 30 min |
| Nov 15, 5:07 PM CST | Severe Thunderstorm Warning | MEG | Henderson | 23 min |
| Nov 15, 5:24 PM CST | Severe Thunderstorm Warning | MEG | Decatur | 21 min |
| Nov 15, 5:40 PM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.